Posted by: Kasandra | 2008-11-14


My doctor put me on xanor for stress and anxiety half a tablet. It helps for anxiety and focus but zonks me out and at the end of the day i feel exhausted. Also makes me nauseaus . Stress and anxiety both from external factors out of my control. Should also take ryhyponol to sleep half when i need it been gymming hard for stress release maybe my body just need some rest.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kasandra

Thank you for visiting

I suggest that you ask your doctor about Cipramil, which is a anti-depressant, as well as an anti-anxiety tablet. I recommend that you stop using all sleeping tablets. You can use Propranolol 20mg, twice daily.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Kasandra | 2008-11-16

Thanks for your concern. I did CBT therary but got 2 expensive. The rephynol helps me and i only take half when i need it a pack last me 3 monts so my dr knows. The xanor is def it zonks me out (probably suppose to) but i dö nt like it and will not take it again. I do however try alternatives for anxiety. Excercise lavender drops dont always help it also due to hormones the insomnia.

Reply to Kasandra
Posted by: Friend | 2008-11-15

My heart is breaking for you Kasandra because your Dr needs a kick in the backside!
How can he be SO irresponsible to put you on to two different types of benzodiazapines which are both HIGHLY addictive and if you already having anxiety and sleeping problems. If he completed his degree and has kept up to date with the medical world he would know that putting a patient onto these types of drugs is only as a desperate, *last* attempt!
Ideally you should go along to see a psychologist who specializes in C.B.T. (Cognitive, Behavioural Therapy) as this is the right person to help you to get to the root of your anxiety issues and how to live your life - in control of those issues.
PLEASE try to stop taking the Xanor and also that miserable Rohypnol! I am surprised there is still a doctor around who is dumb enough to be happy to prescribe a date rape drug!

Reply to Friend

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.